# SDR VJ9800231

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Part number: 5928729511
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER DISLODGED ON EMERGENCY EVACUATION SLIDE ASSEMBLY OF GALLEY DOOR.  REINSTALLED SLIDE COVER AND PERFORMED REQUIRED INSPECTIONS.
